Ok so now it's been a few days on colazal at the first day or two it seemed fine now I'm so bloated backed all the way up to my rib cage with gas and diarreah. It takes me all night every hour or two get up and pass it and pass diareeah/stool/mush over and over all night long! I look like I'm 9 months pregnant, it's so uncomfortable it's effecting my mood, I'm so down. It's like nothing is digesting at all and sits there and you can literally here it gurgle all the way through the guts. I don't get it. I was doing 9 pills a day, I only did three yesterday and still bad. I'm not a baby, but I couldn't even imagine doing that every day and night!
I eat and things just start swelling and my gut feels like a bowling ball, hard and just full of liquid and messy poo. I wonder if that much medication really messed up some yeast or something?
I saw a you tube video of colazal and first of all it said it was liquid fill cap, open up past the stomach, I thought it went all the way down to the colon? It's powder anyways?
It's helping with the inflammation I think, but it's reeking havoc on my whole digestive system. Any thoughts? Thanks